| Model Number |
VTICMO13.2 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
The reporter indicated that a 13.2mm vticmo13.2; -14.50/1.5/131 (sphere/cylinder/axis) implantable collamer lens was implanted into the patient's eye, it had folded on insertion.When the lens was removed the lens tore.It was replaced with a same length lens.Attempts to obtain additional information have not been successful.If additional information is received a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
H6 - type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Claim# (b)(4).
Additional Manufacturer Narrative
Claim# (b)(4).